Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 254695, 23 pages
http://dx.doi.org/10.5402/2011/254695
Research Article

Disconjugacy and Nonoscillation Domains for Nonlinear Singular Interface Problems on Semi-Infinite Time Scales

Department of Mathematics and Computer Science, Sri Sathya Sai Institute of Higher Learning, Prasanthi Nilayam, Ananthapur, Andhra Pradesh, Puttaparthi 515134, India

Received 18 July 2011; Accepted 6 September 2011

Academic Editors: A. Carpio and J.-F. Colombeau

Copyright Β© 2011 D. K. K. Vamsi and Pallav Kumar Baruah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. K. K. Vamsi and Pallav Kumar Baruah, “Disconjugacy and Nonoscillation Domains for Nonlinear Singular Interface Problems on Semi-Infinite Time Scales,” ISRN Mathematical Analysis, vol. 2011, Article ID 254695, 23 pages, 2011. doi:10.5402/2011/254695